# SDR CALA2025082608137

- Difficulty date: August 15, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N461UA
- Make and model: Airbus A320-232
- Aircraft serial: 1266
- Aircraft time: 77,554 hours, 31,843 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5337203520100
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 35, S30R HOLE #1, #3, #9 DAMAGED.ACCOMPLISHED INTERIM REPAIR PER ECRA 5311-02126 REV C. WITH NO DEVIATIONS. ACCOMPLISH INSPECTION REQUIREMENTS AT RH FR35 STGR30RH ANGLE FITTING AND LH/RH FR35 STGR30 HOLES #1, #3-#9 PER PART 2B OF THE LATEST REVISION OF ECRA 5330-07562.   INTERIM REPAIR TO FR35 STGR LT HOLE #3 AND RT HOLE #2 PER ECRAS 5311-02126 AND 5330-07562. MUST ACCOMPLISH INSPECTION REQUIREMENTS AT RT FR 35 STGR30RH ANGLE FITTING AND LT & RT FR 35 S30 HOLES #1, #3-#9 PER PART 2B OF THE LATEST REVISION OF ECRA 5330-07562.
